Pedogenic influences on magnetic susceptibility patterns in loess-paleosol sequences of southwestern Illinois

Quaternary International
By:

Links

Abstract

[No abstract available]
Publication type Article
Publication Subtype Journal Article
Title Pedogenic influences on magnetic susceptibility patterns in loess-paleosol sequences of southwestern Illinois
Series title Quaternary International
DOI 10.1016/S1040-6182(98)90219-1
Volume 51-52
Year Published 1998
Language English
Publisher Elsevier
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Quaternary International
First page 51
Google Analytics Metrics Metrics page
Additional publication details